# SDR A6WA201040061

- Difficulty date: December 22, 2009
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 23,128 hours, 22,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON VERT STIFFENER.  LBL 9, FS 559 PERFORMED REO 601R-53-41-260.  REPAIR IAW CUSTOMER REQUEST ON LT AND RT SIDES.
